Integral structures on p-adic fourier theory

Kenichi Bannai, Shinichi Kobayashi

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In this article, we give an explicit construction of the p-adic Fourier transform by Schneider and Teitelbaum, which allows for the investigation of the integral property. As an application, we give a certain integral basis of the space of K-locally analytic functions on the ring of integers OK for any finite extension K of Qp, generalizing the basis constructed by Amice for locally analytic functions on Zp. We also use our result to prove congruences of Bernoulli-Hurwitz numbers at non-ordinary (i.e. supersingular) primes originally investigated by Katz and Chellali.

Original languageEnglish
Pages (from-to)521-550
Number of pages30
JournalAnnales de l'Institut Fourier
Issue number2
Publication statusPublished - 2016


  • Amice transform
  • Bernoulli-Hurwitz number
  • Congruence
  • Integrality
  • Lubin-Tate group
  • P-adic Fourier theory
  • P-adic distribution
  • P-adic periods

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'Integral structures on p-adic fourier theory'. Together they form a unique fingerprint.

Cite this